# SDR AALA201811089026

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 15,185 hours, 5,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE LIGHT 26L WAS INOPERATIVE.  MAINTENANCE REPLACED THE  BALLAST AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-21-11.
